# SDR REXA2015122501209

- Difficulty date: December 25, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 17,496 hours, 17,217 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR INOPERATIVE.  ADJUSTMENT & TEST OF SMOKE DETECTOR PUSH BUTTON MECHANISM DONE IAW CMM 25-40-43.  OPERATIONS CHECKED GOOD.  THIS CLEARS DM 002950 MMO2 UPDATED & PLACARD REMOVED.
